# SDR ASAA2015121814309

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,846 hours, 9,195 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED IN FLIGHT. FOLLOWED QRH PROCEDURE, WOULD NOT RESET. ACFT GROUNDED.  PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM TASK 21-61-00-700-806-002. CHECKED GOOD WITH NO FAULTS.
